# SDR 2008UALA02927

- Difficulty date: May 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 55,413 hours, 20,471 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN AT BS 1414 AND STR 29R, SKIN IS DENTED.  ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED DAMAGE FAB RPR AND INSTALLED IAW SRM 53-00-01 ON NR 20950 THIS RPR REQUIRES SUPPLEMENTAL INSPS STARTING IN 37,50 0C PER SRM 53-00-01 RPR 2 TABLE V.  CURRENT PTC=20417 INSPS CONSISTS OF EITHER LFEC OR HFEC AND REINSPECTION IS BASED ON WHAT METHOD IS USED AT TIME OF INSP.
